# SDR 2007UALA01457

- Difficulty date: May 9, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,908 hours, 34,325 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK APPEARS TO BE LOOSE.  REPLACED SLIDE ASSY.
